English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/1778
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

DC FieldValueLanguage
dc.contributor.authorKlaus, Bettina-
dc.contributor.authorKlijn, Flip-
dc.date.accessioned2007-10-31T15:49:17Z-
dc.date.available2007-10-31T15:49:17Z-
dc.date.issued2006-02-16-
dc.identifier.urihttp://hdl.handle.net/10261/1778-
dc.descriptionTrabajo publicado como artículo en International Journal of Game Theory 34(1): 1-11 (2006).-- http://dx.doi.org/10.1007/s00182-006-0009-6-
dc.description.abstractWe give a simple and concise proof that so-called generalized median stable matchings are well-defined stable matchings for college admissions problems. Furthermore, we discuss the fairness properties of median stable matchings and conclude with two illustrative examples of college admissions markets, the lattices of stable matchings, and the corresponding generalized median stable matchingsen_US
dc.language.isoengen_US
dc.relation.ispartofseriesUFAE and IAE Working Papersen_US
dc.relation.ispartofseries632.04en_US
dc.rightsopenAccessen_US
dc.subjectMatchingen_US
dc.subjectCollege admissions problemen_US
dc.subjectStabilityen_US
dc.subjectFairnessen_US
dc.titleMedian Stable Matching for College Admissionen_US
dc.typedocumento de trabajoen_US
Appears in Collections:(IAE) Informes y documentos de trabajo
Files in This Item:
File Description SizeFormat 
63204.pdf198,66 kBAdobe PDFThumbnail
View/Open
Show simple item record
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.